It is currently Mon Aug 21, 2017 1:13 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
 Post subject: First Day First Time
PostPosted: Wed Oct 24, 2012 8:51 am 
Offline
Average Poster
Average Poster

Joined: Wed Oct 24, 2012 8:40 am
Posts: 4
Well been addicted to opiate for 10 yrs in and out of treatment (methadone, that cough syrup) but never sub. I was taking 4 mg a day then 3 1/2 then 3 and so on till I got to .5mg this over a 3 month spread. I was on .5mg for about a week and fealt no WD's at all then yesterday I jumped. What do I have to look forward to????????????????????????????????????????????????


Top
 Profile  
 
 Post subject:
PostPosted: Wed Oct 24, 2012 11:31 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Hey NOTREADY,

Welcome to the forum!!

As far as wd goes, I don't think you'll have it bad at all. You were on a pretty low dose of Suboxone and you tapered down pretty low too. The fact that you got down to .5mg and felt no wd is a good indicator that your wd shouldn't be too bad, IMO.

Now, as far as what to expect after being addicted to opiates for 10 years and now being opiate free....well, I'd say you should definitely be ready for some cravings. During your time in and out of treatment, did you learn to address your triggers? Did you learn healthy ways to deal with your addiction? Are ready to live completely drug free? If you plan on staying completely clean, these are some things I think you should look into.

Best of luck to ya.

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
 Post subject: Good Luck
PostPosted: Wed Oct 24, 2012 2:06 pm 
Offline
One Month or More
One Month or More

Joined: Fri Aug 24, 2012 2:21 pm
Posts: 39
Hope you have a wonderful jump. Some people are able too.... Good luck.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Wed Oct 24, 2012 8:49 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jan 01, 2011 12:59 pm
Posts: 1039
For me the worst part was having zero energy, to the point of not wanting to get out of a chair. But I had no real pain, skin crawling or other severe opiate WD symptoms. Had some difficulty sleeping and lots of chills. But IMO it wasn't too bad. Just keep telling yourself you're gonna be ok - and you will feel pretty normal in about 2 weeks. That was my experience anyway. Stay as positive and distracted as you can. And Romeo is right, getting off isnt too bad, staying clean is the challenge.
Good luck, and keep us posted,
Lilly


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group